debashish goswami
debashish goswami
professor of mathematics, indian statistical institutem kolkata
Verified email at isical.ac.in
Title
Cited by
Cited by
Year
Quantum group of isometries in classical and noncommutative geometry
D Goswami
Communications in mathematical physics 285 (1), 141, 2009
1122009
Quantum group of orientation-preserving Riemannian isometries
J Bhowmick, D Goswami
Journal of Functional Analysis 257 (8), 2530-2572, 2009
742009
Quantum isometry groups: examples and computations
J Bhowmick, D Goswami
Communications in mathematical physics 285 (2), 421-444, 2009
732009
Quantum isometry groups of 0-dimensional manifolds
J Bhowmick, D Goswami, A Skalski
Transactions of the American Mathematical Society 363 (2), 901-921, 2011
592011
Hilbert modules and stochastic dilation of a quantum dynamical semigroup on a von Neumann algebra
D Goswami, KB Sinha
Communications in mathematical physics 205 (2), 377-403, 1999
591999
Quantum isometries and noncommutative spheres
T Banica, D Goswami
Communications in Mathematical Physics 298 (2), 343-356, 2010
572010
Quantum stochastic processes and noncommutative geometry
KB Sinha, D Goswami
Cambridge University Press, 2007
502007
Separability of rank two quantum states
S Albeverio, SM Fei, D Goswami
Physics Letters A 286 (2-3), 91-96, 2001
462001
Local invariants for a class of mixed states
S Albeverio, SM Fei, D Goswami
Physics Letters A 340 (1-4), 37-42, 2005
332005
Existence and examples of quantum isometry groups for a class of compact metric spaces
D Goswami
Advances in Mathematics 280, 340-359, 2015
292015
Quantum isometry groups of the Podles spheres
J Bhowmick, D Goswami
Journal of Functional Analysis 258 (9), 2937-2960, 2010
272010
Rigidity of action of compact quantum groups on compact, connected manifolds
B Das, D Goswami, S Joardar
arXiv preprint arXiv:1309.1294 3, 2013
252013
Dilation of Markovian cocycles on a von Neumann algebra
D Goswami, JM Lindsay, KB Sinha, SJ Wills
Pacific journal of mathematics 211 (2), 221-247, 2003
202003
A stochastic Stinespring theorem
D Goswami, JM Lindsay, SJ Wills
Mathematische Annalen 319 (4), 647-673, 2001
202001
Twisted entire cyclic cohomology, JLO cocycles and equivariant spectral triples
D Goswami
Reviews in Mathematical Physics 16 (05), 583-602, 2004
172004
Analysis of a geodesic dome solar fruit dryer
DY Goswami, A Lavania, S Shahbazi, M Masood
Drying Technology 9 (3), 677-691, 1991
161991
Quantum stochastic processes and noncommutative geometry
D Goswami, KB Sinha
Cambridge Tracts in Mathematics 169, 290, 2007
142007
Some noncommutative geometric aspects of SU_q (2)
D Goswami
arXiv preprint math-ph/0108003, 2001
142001
Stochastic dilation of a quantum dynamical semigroup on a separable unital C* algebra
D Goswami, AK Pal, KB Sinha
Infinite Dimensional Analysis, Quantum Probability and Related Topics 3 (01 …, 2000
142000
Quantum isometry groups of noncommutative manifolds obtained by deformation using dual unitary 2-cocycles
D Goswami, S Joardar
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 10, 076, 2014
112014
The system can't perform the operation now. Try again later.
Articles 1–20